# SDR 95FDEA01843

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME BS 660 RBL 31 TO 36 WL 157.  REPAIRED DENT IN FRAME BS 660 RBL 30 TO 43 WL 157 PER FEDEX SRM 51-40-3.
